ResearcherID Thomson Reuters  

Afonin, Sergey
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-5910-2012
URL: http://www.researcherid.com/rid/C-5910-2012
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Institute of Mechanics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Calculating Semantic Similarity Between Facts
 Author(s): Afonin, S.; Golomazov, D.
 Conference: Proceedings of the International Conference on Knowledge Discovery and Information Retrieval (KDIR 2010) Pages: 514-517 Year: 2010
 Author-provided URL : http://istina.imec.msu.ru/publications/article/211459/
added
12-Nov-12
2.  Title: ON THE STRUCTURE OF FINITELY GENERATED SEMIGROUPS OF UNARY REGULAR LANGUAGES
 Author(s): Afonin, Sergey; Khazova, Elena
 Source: International Journal of Foundations of Computer Science Volume: 21 Issue: 5 Pages: 689-704 Published: OCT 2010
 Times Cited: 0
 DOI: 10.1142/S0129054110007507
added
12-Apr-12
3.  Title: Rec. ad op.: Case, valency and transitivity / Ed. by L. Kulikov, A. Malchukov, and P. de Swart (Amsterdam: Benjamins, 2006)
 Author(s): Plungian, Vladimir; Lander, Yury
 Source: Language Volume: 86 Issue: 3 Pages: 728-731 Published: 2010
 Author-provided URL : http://istina.imec.msu.ru/publications/article/549877/
added
12-Nov-12
4.  Title: Minimal Union-Free Decompositions of Regular Languages
 Author(s): Afonin, S.; Golomazov, D.
 Conference: Proceedings of the 3rd International Conference on Language and Automata Theory and Applications Volume: 5457 Pages: 83-92 Year: 2009
 Times Cited: 4
 DOI: 10.1007/978-3-642-00982-2_7 /  Author-provided URL : http://istina.imec.msu.ru/publications/article/211469/
added
26-Apr-12
5.  Title: Membership and finiteness problems for rational sets of regular languages
 Author(s): Afonin, S; Khazova, E
 Source: International Journal of Foundations of Computer Science Volume: 17 Issue: 3 Pages: 493-506 Published: JUN 2006
 Times Cited: 5
 DOI: 10.1142/S0129054106003954
added
12-Apr-12
6.  Title: Membership and finiteness problems for rational sets of regular languages
 Author(s): Afonin, S; Hazova, E; Felice, CD; et al.
 Source: Developments in Language Theory, Proceedings Volume: 3572 Pages: 88-99 Published: 2005
 Times Cited: 1
added
12-Apr-12
7.  Title: Modality’s semantic map
 Author(s): Plungian, Vladimir; van_der_Auwera, Johan
 Source: Linguistic Typology Volume: 2 Issue: 1 Pages: 79-124 Published: 1998
 Author-provided URL : http://istina.imec.msu.ru/publications/article/503424/
added
12-Nov-12
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: